An analysis of stability of a class of neutral-type neural networks with discrete time delays

Yükleniyor...
Küçük Resim

Tarih

2013

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Hindawi Publishing Corporation

Erişim Hakkı

info:eu-repo/semantics/openAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

The problem of existence, uniqueness, and global asymptotic stability is considered for the class of neutral-type neural network model with discrete time delays. By employing a suitable Lyapunov functional and using the homeomorphism mapping theorem, we derive some new delay-independent sufficient conditions for the existence, uniqueness, and global asymptotic stability of the equilibrium point for this class of neutral-type systems. The obtained conditions basically establish some norm and matrix inequalities involving the network parameters of the neural system. The main advantage of the proposed results is that they can be expressed in terms of network parameters only. Some comparative examples are also given to compare our results with the previous corresponding results and demonstrate the effectiveness of the results presented.

Açıklama

Anahtar Kelimeler

Dependent asymptotic stability, Global exponential stability, Synchronization control, Varying delays, Systems, Criterion

Kaynak

Abstract and Applied Analysis

WoS Q Değeri

Q1

Scopus Q Değeri

Q4

Cilt

2013

Sayı

Künye

Orman, Z. & Arik, S. (2013). An analysis of stability of a class of neutral-type neural networks with discrete time delays. Abstract and Applied Analysis, 2013, 1-9. doi:10.1155/2013/143585